# SDR GTIA201403061200

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 32,034 hours, 15,508 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Component: Life Vest, Eastern
- Component part number: P0723E105P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIFE VESTS IN PAX CABIN WITH TORN BAGS DURING INSPECTION.  REMOVED 10 TORN AND INSTALLED 10 SERVICEABLE LIFE VESTS IAW AMM.
